# SDR SIMA00410

- Difficulty date: January 4, 2000
- Submitted: November 10, 2000
- Operation: Air carrier
- Aircraft: N142DD
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: S53678001212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - AFT CARGO OUTBOARD SEAT TRACK CORRODED BEYOND LIMITS.  REMOVED AND REPLACED SEAT TRACK IAW EO E9-5300-013.  AIRCRAFT RETURNED TO SERVICE.  (M)
